# SDR DALA2024101009933

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 73,756 hours, 24,142 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 A/C SUFFERED HEAT DAMAGE TO THE L/H OUTER WING LOWER SKIN AND L/H MLG SURROND STRUCTURE. CORRECTIVE ACTION: C/W ERA 621235-14 REV. ORIG COMPAIRED TO PRI 621235-14 REVS 0, 1 , & 2 AND VERRIFIED ALL REVS MATCH ERA 621235-14 REV. ORIG. (0601084)
